Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Two estimates for curves in the plane


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 132 (2004), 3195-3201
MSC (2000): Primary 42B20
Published electronically: June 16, 2004
MathSciNet review: 2073293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a Fourier transform estimate and an $L^{3/2}({\mathbb{R}}^{2}) -L^{3}({\mathbb{R}}^{2})$ convolution estimate for certain measures on a class of convex curves in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B20

Retrieve articles in all journals with MSC (2000): 42B20


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: oberlin@math.fsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07610-5
PII: S 0002-9939(04)07610-5
Keywords: Fourier transform, convolution
Received by editor(s): March 27, 2002
Published electronically: June 16, 2004
Additional Notes: The author was partially supported by a grant from the National Science Foundation
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society